# SDR HEEA126913

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 12,428 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206031314169A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED IN HALF AT JUNCTION OF BULKHEAD FWD OF FUSELAGE TAILBOOM RING.  REMOVED DAMAGED LONGERON AND REPLACED WITH NEW LONGERON USING 206-031-314-219B.
